Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking Galvus for high blood glucose. Have blister on toe. Should I take Glucophage and Daonil?

i have been using galvus met 50/500 for managing my glucose levels and i sometimes have high levels of upto 300mg even with taking this drug twice a day. i noticed a blister om my right toe . and the drug make me add weight. should go back to taking my glucophage and daonil. i take glocophage 500mg twice daily and daonil 5mg once daily in the morning.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
If your blood sugar levels are 300 mg inspite of taking oral diabetics,it means oral drugs are loosing their effect.However there are many other drug combinations which can be tried before putting you on injectable insulin.
Meticulous control of blood sugar is required to prevent long term micro as well as macro vascular complications.
Blister on toe suggests local infection and must be tackled as early as possible by taking appropriate antibiotics and control of sugar.
Ideally you should consult a diabetologist and get yourself treated properly.
Remember you must take other lifestyle measures like reduction of calories and regular exercises along with proper anti diabetic drugs.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor